MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUM HD IMPCTR

EXACTECH, INC. EQUINOXE; HUM HD IMPCTR
Catalog Number 311-07-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during the procedure, the impactor tip broke off the handle while impacting humeral head.Nothing fell in the surgical site, no delay to surgery, no adverse effects to patient.Patient was last known to be in stable condition following the event.Device will return.
 
Additional Manufacturer Narrative
Section h10: (h3) based on historical complaint investigations and the reported event, the broken impactor handle reported was likely the result of not fully securing the impactor handle to the humeral head impactor tip and applying force to the impactor at an angle, eventually causing crack initiation, propagation, and ultimate shear fracture at the threads.Section h11: the following sections have corrected information: (section f) please disregard f10.These were entered in error.

Brand Name
EQUINOXE
Common Device Name
HUM HD IMPCTR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12181996
Report Number1038671-2021-00346
Device Sequence Number16365693
Product Code LXH
UDI-Device Identifier10885862084316
UDI-Public10885862084316
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number311-07-05
Device Lot Number28799023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown